# SDR 08FDEA04548

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 652082621
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE CORROSION ON FWD SHEAR DECK STA 382 RBL 46-55.  REPAIRED FLOORBEAM REF EA 7-5310-123808 AND DWG SR27-53-034 REV F REPAIR 5.  THIS IS CLASSIFIED AS A MAJOR REPAIR. (ORIGINAL MATERIAL THICKNESS .125, MATERIAL   LOSS .027, REMAINING  .098 OUT OF LIMITS)
